# SDR CA080221012

- Difficulty date: February 14, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 968 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Leaking
- Location: Fuel System
- Part time: 936 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE PREFLIGHT CHECK THE ENGINE DRIVEN FUEL PUMP FOUND LEAKING OIL. (TC NR 20080221012)
